On permuting 3-derivations and commutativity in prime near-rings
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 1-9
https://doi.org/10.4134/CKMS.2010.25.1.1
Printed March 1, 2010
Kyoo-Hong Park and Yong-Soo Jung
Seowon University and Sun Moon University
Abstract : In this note, we introduce a permuting 3-derivation in near-rings and investigate the conditions for a near-ring to be a commutative ring.
Keywords : prime near-ring, commutative ring, permuting 3-derivation
MSC numbers : 16W20, 16Y30, 16Y99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd